Universidad Complutense de Madrid
E-Prints Complutense

A non-continuous description of the shape category of compacta

Impacto

Downloads

Downloads per month over past year

Rodríguez Sanjurjo, José Manuel (1989) A non-continuous description of the shape category of compacta. Quarterly Journal of Mathematics , 40 (159). pp. 351-359. ISSN 0033-5606

Official URL: http://qjmath.oxfordjournals.org/content/40/3/351.short


URLURL Type
http://www.oxford.org/Organisation




Item Type:Article
Subjects:Sciences > Mathematics > Geometry
Sciences > Mathematics > Topology
ID Code:17123
Deposited On:16 Nov 2012 09:09
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page